| Model Number |
BIO-COMPSI CRKSCRW FT 4.5X 14MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that, during a rotator cuff repair surgery, the implant broke while being inserted into a predrilled hole.Per complaint reporter, there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-1927bcf-45-1 batch 15235985 was received for evaluation.Visual inspection found that the anchor still on the inserter shaft's tip was broken in half; some of the threads were also damaged, most likely due to the breakage.A functional test was performed by moving the sutures without resistance.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.